i recently took a lactose tolerance blood test my fasting glucose was 103 mg/dL. I then drank a liqiu and 30 mins later i had gotten bad diarrhea. I took the 30 min test for my blood and it was 112 mg/dL as time went on my belly started to hurt and make sounds the diarrhea presisted. 60 mins after drinking that drink my level was 102 mg/dL and I was getting sicker. I stayed on the potty and the bm was like water ,my stomach swelled and i looked 9 months pregnant.my belly was rumbling so loudly nd I had massive gas. 2 hrs after the drink my levels were 100 mg/dL.I couldnt wait to get home to my bed. I was nausous with such extreme pain in my upper and lower abdomin (abdomen). I can't get an answer from my dr if i am lactose intolerant and all the nurses dont know how to read the lab results. Could someone help me I need to know if this may be the cause of my stomach problems.
for sure sounds like it's possible...:S I don't know how to read the test results sadly but from that reaction it is very possible you are lactose intolerant. It could be casein as well...which is a product of dairy..
What you could do to help confirm it is buy some lactaid pills...and then eat some dairy and see what happens..and then like 4 days later do the same thing without the lactaid pills..and note the reaction. If it's just lactose intolerance consider yourself lucky..I wish that was my only problem..you just have to take lactaid pills and you still should be able to consume dairy..or some of it..
Another thing is..fructose intolerance/celiac's are usually very intolerant to lactose so if your'e still having problems with dairy i'd try those 2 or get tested for both because for me any sugar is a problem (which s u x!) and for some reason lactose/casein bothers me...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.